Alert archive / Wisconsin / Wind Advisories in 2010

Wind Advisory 7, NWS Green Bay, WI

October 27, 201022 counties in Wisconsin

NWS Green Bay, WI issued this wind advisory at Oct 27, 2010, 3:21 PM CDT for 22 counties in Wisconsin. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2010, 3:21 PM CDT (20:21 UTC)
Expired
Oct 27, 2010, 10:08 PM CDT
In force
7 hr
Issued by
NWS Green Bay, WI
All 22 counties

Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1339 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

026 
WWUS73 KGRB 272021
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
321 PM CDT WED OCT 27 2010

...WINDS WILL DIMINISH THIS EVENING...

.AS AN INTENSE AREA OF LOW PRESSURE WEAKENS AND CONTINUES TO MOVE
AWAY FROM WISCONSIN THIS EVENING WINDS SHOULD DECREASE. THE WINDS
ARE EXPECTED TO GRADUALLY SUBSIDE THROUGHOUT THE EVENING...FALLING
BELOW ADVISORY CRITERIA BY MIDNIGHT.

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-280430-
/O.CAN.KGRB.HW.W.0002.000000T0000Z-101028T0000Z/
/O.NEW.KGRB.WI.Y.0007.101027T2021Z-101028T0500Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
321 PM CDT WED OCT 27 2010

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

* VERY WIND CONDITIONS WILL CONTINUE INTO THIS EVENING.

* SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH
  WILL CONTINUE THIS AFTERNOON INTO EARLY THIS EVENING.

* WINDS THIS STRONG CAN CAUSE DAMAGE TO TREES AND POWER LINES.
  DRIVING CONDITIONS WILL BE DIFFICULT...ESPECIALLY FOR MOTORISTS
  WITH HIGH PROFILE VEHICLES. LOOSE OUTDOOR OBJECTS ALSO WILL BE
  BLOWN AROUND BY THE STRONG WINDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MG
1 follow-up statement
970 
WWUS73 KGRB 280308
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1008 PM CDT WED OCT 27 2010

...WINDS ARE FINALLY DIMINISHING ACROSS WISCONSIN...

.THE INTENSE STORM THAT BROUGHT STRONG WINDS TO NORTHERN AND
CENTRAL WISCONSIN FOR THE PAST 48 HOURS WAS WEAKENING AND MOVING
AWAY FROM THE GREAT LAKES REGION THIS EVENING. THIS WILL CAUSE
WINDS TO SLOWLY DIMINISH OVERNIGHT. 

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-280415-
/O.CAN.KGRB.WI.Y.0007.000000T0000Z-101028T0500Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1008 PM CDT WED OCT 27 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND
ADVISORY. 

WINDS WILL DIMINISH OVERNIGHT TO ABOUT 20 TO 25 MPH WITH GUSTS TO
30 MPH POSSIBLE.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Oct 27, 12:56 AM CDT, 14 hours 25 minutes earlier.

Area forecast discussion, Oct 27, 12:56 AM CDT, 14 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
1256 AM CDT WED OCT 27 2010

.UPDATE...GETTING A HIGHER CORRIDOR OF HIGHER WIND GUSTS FROM
MEDFORD TO ANTIGO WITH A 47 MPH GUST AT EAGLE RIVER DURING THE
LAST HOUR. WILL SHIFT THE WIND ADVISORY TO A HIGH WIND WARNING
OVER THE REST OF NC WI. NOT CONFIDENT IF AREAS NORTH OF RHI WILL
REACH CRITERIA DUE TO WRAP AROUND PCPN COMING IN...BUT AREAS TO
THE SOUTH HAS A WINDOW TO REACH IT.

TDH
&&

.PREV DISCUSSION...ISSUED AT 255 PM CDT TUE OCT 26 2010...

SHORT TERM...TNGT AND WED. OBVIOUS MAIN CONCERN IS STRENGTH OF
THE WNDS OVR THE NXT 24 HRS AS RECORD LOW PRES TO SLOWLY TRUDGE NE
OVR THE NW SHORES OF LK SUPERIOR. ANOTHER CONCERN IS THE POTENTIAL
FOR SNOW TO FALL ACROSS N-CNTRL WI LTR TNGT INTO WED MORNING AS 8H
TEMPS CRASH TO AROUND -6C.

THE 19Z MSAS SFC ANALYSIS SHOWED THE INTENSE LOW PRES LOCATED OVR
N-CNTRL MN WITH A TIGHT PRES GRAD EXTENDED WWD THRU THE
DAKOTAS...SWD THRU THE CNTRL PLAINS AND EWD THRU THE ERN GREAT
LKS. NEEDLESS TO SAY...THIS STORM DOMINATES THE CNTRL PART OF THE
COUNTRY. WIND GUSTS ARE GENERALLY IN THE 35 TO 45 MPH RANGE WITH
SEVERAL GUSTS OVER 55 MPH AT TIMES. RADAR MOSAIC INDICATED THE
BACK EDGE OF PCPN NOW MOVG OVR SRN WI WITH THE DRY SLOT EVIDENT
OVR THE SRN/ERN GREAT LKS.

VERTICALLY STACKED HISTORIC STORM TO ONLY MOV FROM NRN MN INTO
EXTREME SW ONTARIO TNGT. TIGHT PRES GRAD TO REMAIN IN PLACE AND
COUPLED WITH STG NVA PASSING THRU THIS EVENING (SUBSIDENCE)...
EXPECT VERY WINDY CONDITIONS TO PERSIST THRU MOST OF THE NGT. THE
SUBSIDENCE IS PROGGED TO WEAKEN OVRNGT...THUS WND SPDS THEMSELVES
MAY BRIEFLY LESSEN...HOWEVER WL KEEP HEADLINES INTACT WITH WND
ADVY NORTH AND HI WND WARNING CNTRL/EAST. ANOTHER CONCERN TO DEAL
WITH IS THE POTENTIAL OF SNOW TO MIX WITH THE RAIN OR EVEN CHG TO
ALL SNOW OVR N-CNTRL WI AFT MIDNGT AS COLDER AIR WRAPS AROUND THE
BASE OF THE STORM. IF THE PCPN BANDS CAN GET CONVECTIVE IN NATURE...
CANNOT RULE OUT SOME MINOR ACCUMULATIONS ON GRASSY SFCS. CAA WL
SEND TEMPS DOWN INTO THE MIDDLE 30S NORTH...LWR-MID 40S NEAR THE
BAY AND LAKE.

SYSTEM TO CONT SLOWLY MOVG NE ACROSS SW ONTARIO AND GRADUALLY
WEAKEN WITH TIME. STILL A FORMIDABLE STORM WITH SEVERAL SHRTWVS
ROTATING THRU WI ON WED...BRINGING MORE PCPN TO THE FCST AREA.
HIGHEST POPS TO BE PLACED ACROSS N-CNTRL WI CLOSER TO THE SYSTEM
WHERE WRAP-AROUND MSTR TO BE GREATEST. WL CONT TO MENTION A MIXED
PCPN FOR THE NORTH AS TEMPS STRUGGLE TO REACH 40 DEGS. ONCE AGAIN...
MINOR ACCUMULATIONS ON GRASSY SFCS ARE PSBL. THE REST OF NE WI WL
SEE A CONTINUED CHC OF LGT RAIN SHWRS UNDER MOSTLY CLDY SKIES. AS
FOR THE WNDS...ANTICIPATE ANOTHER VERY WINDY DAY AS WNDS AT 8H
REMAIN AT 50 KTS OR HIGHER AND WE SHOULD BE ABLE TO MIX CLOSE TO
THESE VALUES ON WED.

LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY.

VIGOROUS STORM SYSTEM WILL MAINTAIN STRONG INFLUENCE OVER WESTERN
GREAT LAKES REGION EARLY IN THE EXTENDED PERIOD WITH PRIMARY
IMPACT CONTINUING TO BE STRONG WINDS.

ALTHOUGH INTENSE SURFACE LOW PRESSURE WILL CONTINUE TO SLOWLY
FILL AS IT DRIFTS NORTHEAST TO HUDSON BAY BY 00Z FRIDAY...STRONG
SURFACE PRESSURE GRADIENT WILL PERSIST ACROSS THE FORECAST AREA
INTO THURSDAY AFTERNOON. NAM AND GFS FORECAST SOUNDINGS SUGGEST
ADVISORY TYPE WIND POTENTIAL POSSIBLE INTO WEDNESDAY EVENING.
SUBSEQUENT FORECAST SHIFTS WILL NEED TO REASSESS WIND HEADLINES
EARLY IN THE EXTENDED. THURSDAY LOOKS TO BE PARTICULARLY NASTY
WITH TEMPERATURES IN THE 40S AND WINDS STILL GUSTING INTO THE 25
TO 35 MPH RANGE. MAINTAINED CHANCE POPS ACROSS MAINLY THE NORTHERN
CWA THROUGH THURSDAY AFTERNOON AS UNSTABLE...SHOWERY WRAP AROUND ACTIVITY
PERSISTS. ANTICIPATE MAINLY SNOW SHOWERS OVER THE FAR NORTHERN
COUNTIES AND LIGHT RAIN/SNOW SHOWER MIX AS FAR SOUTH AS HIGHWAY
29 WEDNESDAY NIGHT AND THURSDAY.

SURFACE HIGH PRESSURE WILL FINALLY BEGIN TO TAKE HOLD THURSAY
NIGHT INTO FRIDAY MORNING. MOST OF FORECAST AREA WILL SEE QUITE
CHILLY CONDITIONS FRIDAY MORNING WITH READINGS GENERALLY IN THE
20S...EXCEPT OVER DOOR COUNTY.

INCREASED UNCERTAINTY LATE IN THE WEEKEND INTO EARLY NEXT WEEK AS
MEDIUM RANGE GUIDANCE SUGGESTING A BIT MORE OF A SPLIT FLOW
REGIME. STILL EVIDENCE OF A WEAK FROPA ON SATURDAY WITH VERY
LIMITED MOISTURE...THUS MAINTAINED SOME LOW-END POPS ACROSS FAR
NORTH SATURDAY AS PER PREVOUS FORECAST. KEPT SUNDAY DRY FOR NOW
GIVEN SIGNIFICANT DIFFERENCE IN GUIDANCE WITH RESPECT TO SOUTHERN
STREAM IMPULSE OVER THE CENTRAL PLAINS.

AVIATION...EVEN THO WNDS MAY WEAKEN A BIT TNGT...VERY WINDY
CONDITIONS WL RETURN ON WED. CLOSER TO THE SFC LOW OVR NRN MN
TNGT...EXPECT MVFR CIGS TO PREVAIL TNGT WHILE VFR CONDITIONS TO
PREVAIL OVR ERN WI. CIGS ARE EXPECTED TO GO TO IFR CONDITIONS ON
WED...WHILE MVFR CIGS PERSIST OVR CNTRL WI AND VFR CIGS OVR THE
EAST. WNDS MAY AGAIN GUST OVR 50 MPH ON WED.

MARINE...STORM WARNINGS REMAIN IN EFFECT FOR THE NEARSHORE AND
OPEN WATERS TNGT AND WED. HEADLINES WILL LIKELY TRANSITION TO A
GALE WARNING WED NGT INTO THURSDAY NIGHT BEFORE DIMINISHING LTR
THIS WEEK.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR WIZ005-010>013-
018>022-030-031-035>040-045-048>050-073-074.

WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ005-010>013-018-
019.

&&
Hazardous weather outlook, Oct 27, 6:09 AM CDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
609 AM CDT WED OCT 27 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-281115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
609 AM CDT WED OCT 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A VERY INTENSE LOW PRESSURE SYSTEM IS FORECAST TO MOVE INTO
EXTREME SOUTHWEST ONTARIO TODAY. SUSTAINED SOUTHWEST WINDS OF 25
TO 40 MPH WITH GUSTS TO 50 TO 60 MPH CAN BE EXPECTED TODAY INTO
EARLY THIS EVENING. LATER THIS EVENING WINDS WILL DIMINISH TO 20
TO 30 MPH BUT WILL CONTINUE TO GUST TO AROUND 50 MPH OVER NORTHERN
DOOR COUNTY THROUGH LATE TONIGHT. WINDS WILL CONTINUE TO DIMINISH
FOR THE REST OF THE WEEK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT PEAK WIND GUSTS AND ANY DAMAGE
DUE TO THE HIGH WINDS TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.

LMZ521-522-541>543-281115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
609 AM CDT WED OCT 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

SUSTAINED SOUTHWEST GALES WITH PERIODS OF STORM FORCE GUSTS ARE
EXPECTED TODAY INTO THIS EVENING BUT MAY LINGER TONIGHT
IN THE VICINITY OF THE NORTHERN PART OF THE DOOR PENINSULA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE THURSDAY
INTO THURSDAY NIGHT.

TH/RE

In the hours before

Special weather statement, Oct 27, 10:44 AM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1044 AM CDT WED OCT 27 2010

WIZ022-038>040-048-049-073-074-280230-
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...CRIVITZ
1044 AM CDT WED OCT 27 2010

...SIGNIFICANT FLUCTUATIONS IN WATER LEVELS ARE POSSIBLE ON THE
SOUTHERN BAY...THE FOX RIVER AND LAKE WINNEBAGO LATE TONIGHT INTO
THURSDAY...

PERSISTENT STRONG SOUTHWEST WINDS HAVE PUSHED WATER OUT INTO THE
BAY OF GREEN BAY...RESULTING IN LOW WATER LEVELS ON THE FOX RIVER
IN GREEN BAY. SAND BARS THAT ARE NORMALLY COVERED BY WATER ARE
VISIBLE ON THE FOX RIVER NEAR HIGHWAY 172.

THE WINDS ARE EXPECTED TO TURN WEST...BUT REMAIN GUSTY...TONIGHT
INTO THURSDAY...THEN DIMINISH BY THURSDAY EVENING. AS THE WINDS
CHANGE DIRECTION AND DECREASE...THE WATER IN THE BAY IS EXPECTED
TO SLOSH BACK INTO THE FOX RIVER...POSSIBLY RESULTING IN ABRUPT
AND SIGNIFICANT CHANGES IN WATER LEVELS. THIS PHENOMENA IS KNOWN
AS A SEICHE. THE TIMING AND MAGNITUDE OF THE WATER LEVEL
FLUCTUATIONS ON THE FOX RIVER ARE UNCERTAIN AT THIS TIME...AND
IT IS POSSIBLE THAT THE CHANGES MAY OCCUR GRADUALLY.

SIMILAR CONDITIONS WILL LIKELY OCCUR ON LAKE WINNEBAGO...WITH
WATER PILING UP ON THE NORTHERN END OF THE LAKE...THEN EVENTUALLY
SURGING BACK TO THE SOUTH. THIS MAY RESULT IN ABRUPT AND SIGNIFICANT
CHANGES IN WATER LEVELS ON LAKE WINNEBAGO.

BOATERS ON THE SOUTHERN BAY...THE FOX RIVER AND LAKE WINNEBAGO...
AND PERSONS PLANNING ACTIVITIES ALONG THEIR RESPECTIVE SHORELINES...
SHOULD BE ALERT FOR FLUCTUATING WATER LEVELS...ESPECIALLY LATER
TONIGHT INTO THURSDAY. ABRUPT RISES IN WATER LEVELS COULD RESULT
IN HAZARDOUS CONDITIONS FOR BOATERS AND OTHERS ENGAGED IN ACTIVITIES
ALONG THE SHORELINE. LOWLAND FLOODING COULD ALSO OCCUR...RESULTING
IN DAMAGE TO PIERS AND DOCKS.

KIECKBUSCH
Local storm report, Oct 27, 11:47 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1147 AM CDT WED OCT 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     NON-TSTM WND GST DARBOY                  44.23N 88.38W
10/27/2010  M57 MPH          CALUMET            WI   TRAINED SPOTTER

&&

PATH
Local storm report, Oct 27, 12:45 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1245 PM CDT WED OCT 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     NON-TSTM WND GST OSHKOSH                 44.01N 88.55W
10/27/2010  M58 MPH          WINNEBAGO          WI   PUBLIC

            PIONEER AIRPORT ON EAA GROUNDS

&&

PATH
Local storm report, Oct 27, 2:40 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
240 PM CDT WED OCT 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     NON-TSTM WND GST WASHINGTON ISLAND       45.38N 86.90W
10/27/2010  M55 MPH          DOOR               WI   TRAINED SPOTTER

&&

TIMK
Special weather statement, Oct 27, 3:03 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
303 PM CDT WED OCT 27 2010

WIZ022-038>040-048-049-073-074-280400-
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...CRIVITZ
303 PM CDT WED OCT 27 2010

...SIGNIFICANT FLUCTUATIONS IN WATER LEVELS ARE POSSIBLE ON THE
SOUTHERN BAY...THE FOX RIVER AND LAKE WINNEBAGO LATE TONIGHT INTO
THURSDAY...

PERSISTENT STRONG SOUTHWEST WINDS HAVE PUSHED WATER OUT INTO THE
BAY OF GREEN BAY...RESULTING IN LOW WATER LEVELS ON THE FOX RIVER
IN GREEN BAY. SAND BARS THAT ARE NORMALLY COVERED BY WATER ARE
VISIBLE ON THE FOX RIVER NEAR HIGHWAY 172.

THE WINDS ARE EXPECTED TO TURN WEST...BUT REMAIN GUSTY...TONIGHT
INTO THURSDAY...THEN DIMINISH BY THURSDAY EVENING. AS THE WINDS
CHANGE DIRECTION AND DECREASE...THE WATER IN THE BAY IS EXPECTED
TO SLOSH BACK INTO THE FOX RIVER...POSSIBLY RESULTING IN ABRUPT
AND SIGNIFICANT CHANGES IN WATER LEVELS. THIS PHENOMENA IS KNOWN
AS A SEICHE. THE TIMING AND MAGNITUDE OF THE WATER LEVEL
FLUCTUATIONS ON THE FOX RIVER ARE UNCERTAIN AT THIS TIME...AND
IT IS POSSIBLE THAT THE CHANGES MAY OCCUR GRADUALLY.

SIMILAR CONDITIONS WILL LIKELY OCCUR ON LAKE WINNEBAGO...WITH
WATER PILING UP ON THE NORTHERN END OF THE LAKE...THEN EVENTUALLY
SURGING BACK TO THE SOUTH. THIS MAY RESULT IN ABRUPT AND SIGNIFICANT
CHANGES IN WATER LEVELS ON LAKE WINNEBAGO.

BOATERS ON THE SOUTHERN BAY...THE FOX RIVER AND LAKE WINNEBAGO...
AND PERSONS PLANNING ACTIVITIES ALONG THEIR RESPECTIVE SHORELINES...
SHOULD BE ALERT FOR FLUCTUATING WATER LEVELS...ESPECIALLY LATER
TONIGHT INTO THURSDAY. ABRUPT RISES IN WATER LEVELS COULD RESULT
IN HAZARDOUS CONDITIONS FOR BOATERS AND OTHERS ENGAGED IN ACTIVITIES
ALONG THE SHORELINE. LOWLAND FLOODING COULD ALSO OCCUR...RESULTING
IN DAMAGE TO PIERS AND DOCKS.

KIECKBUSCH
Local storm report, Oct 27, 3:07 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
307 PM CDT WED OCT 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     NON-TSTM WND GST KIMBERLY                44.28N 88.31W
10/27/2010  M52 MPH          OUTAGAMIE          WI   TRAINED SPOTTER

&&

TIMK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 4:12 PM CDTGale WarningGRB18 hr

Nearby

Wind Advisories in Wisconsin, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.